체험은 만족하셨나요?
방금 푼 그 흐름,
합격까지 이어보세요
지식 자료를 소장하고 멋진 의료인으로 성장하세요
학습 자료 둘러보기 →During a panic attack, hyperventilation causes excessive CO2 exhalation, leading to respiratory alkalosis and cerebral vasoconstriction. This physiological cascade intensifies dizziness and a sense of losing control. The nurse's first action is to stay with the client and guide slow, deep breathing to restore normal CO2 levels.
Use a calm, firm voice to instruct the client to inhale slowly through the nose for 3 seconds and exhale slowly through pursed lips for 4 to 5 seconds. This breathing retraining directly counteracts the sympathetic surge and alleviates palpitations.
Do not attempt complex verbal discussion or ask the client to describe feelings during the acute attack. Cognitive processing is impaired due to altered cerebral blood flow. Administer prescribed benzodiazepines only if breathing techniques fail to reduce symptoms or as a secondary intervention.
학습 참고용입니다. 실제 임상은 최신 지침과 소속 기관 프로토콜을 따르세요.